Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 51, NWS Twin Cities, MN

May 30, 2008Kandiyohi County, Swift County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 30, 2008, 3:32 PM CDT for Kandiyohi County, Swift County, Minnesota. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2008, 3:32 PM CDT (20:32 UTC)
Expired
May 30, 2008, 4:30 PM CDT
In force
58 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Kandiyohi County, MN, Swift County, MN

The radar

The Minneapolis radar (KMPX), 125 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:20 PM CDTHAIL 0.752 W New London, MNREPORTED AT COUNTY ROAD 40.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-413 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 302032
SVRMPX
MNC067-151-302130-
/O.NEW.KMPX.SV.W.0051.080530T2032Z-080530T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 PM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  EAST CENTRAL SWIFT COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 430 PM CDT

* AT 329 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES WEST OF NEW LONDON...OR ABOUT 8 MILES NORTH OF KERKHOVEN...
  AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW LONDON...
  SPICER...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

LAT...LON 4541 9477 4514 9477 4527 9537 4538 9536
TIME...MOT...LOC 2032Z 278DEG 19KT 4530 9525

$$

MTF
2 follow-up statements
000 
WWUS53 KMPX 302047
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 PM CDT FRI MAY 30 2008

MNC151-302056-
/O.CAN.KMPX.SV.W.0051.000000T0000Z-080530T2130Z/
SWIFT MN-
346 PM CDT FRI MAY 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWIFT COUNTY IS
CANCELLED...

DOPPLER RADAR INDICATED THAT THE SEVERE STORM HAD MOVED
OUT OF THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.

LAT...LON 4526 9525 4539 9524 4540 9504 4539 9503
      4540 9501 4541 9477 4517 9477
TIME...MOT...LOC 2046Z 274DEG 14KT 4529 9517

$$

MNC067-302130-
/O.CON.KMPX.SV.W.0051.000000T0000Z-080530T2130Z/
KANDIYOHI MN-
346 PM CDT FRI MAY 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN KANDIYOHI COUNTY...

AT 342 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS SEVERE THUNDERSTORM WAS LOCATED 4
MILES SOUTHEAST OF SUNBURG...OR ABOUT 9 MILES NORTHEAST OF
KERKHOVEN...AND MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE HAWICK...SPICER...
REGAL AND NEW LONDON.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4526 9525 4539 9524 4540 9504 4539 9503
      4540 9501 4541 9477 4517 9477
TIME...MOT...LOC 2046Z 274DEG 14KT 4529 9517

$$

MTF
000 
WWUS53 KMPX 302104
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT FRI MAY 30 2008

MNC067-302130-
/O.CON.KMPX.SV.W.0051.000000T0000Z-080530T2130Z/
KANDIYOHI MN-
404 PM CDT FRI MAY 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN KANDIYOHI COUNTY...

AT 359 PM CDT... QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF NEW
LONDON...AND MOVING EAST AT 16 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE HAWICK...SPICER...REGAL AND
NEW LONDON.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4525 9520 4535 9513 4540 9499 4541 9477
      4517 9477
TIME...MOT...LOC 2104Z 274DEG 14KT 4528 9507

$$

MTF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:20 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 30, 2:20 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT FRI MAY 30 2008

.DISCUSSION...

TIGHT VORT MAX CURRENTLY IN MOVING OUT OF EXT SE NODAK TOWARD WC MN
HAS BEGUN TO SPAWN CONVECTION AHEAD OF IT IN SW/WC MN WHERE SUN HAS
ALLOWED AIRMASS TO DESTABALIZE.  MSAS SB LIFTED INDEX VALUES IN THE
B4 TO B7 RANGE. EXPECT CONVECTION TO CONTINUE TO INCREASE IN
COVERAGE WITH MAINLY HAIL EXPECTED OUT OF THE STRONGER CORES. RATHER
COLD MID LEVEL TEMPERATURES WITH B15 TO B17 500 MB TEMPERATURES
MOVING INTO AREA WITH COLD UPPER TROF.  CONVECTION SHOULD DIMINISH
EARLY EVENING IN WC MN WITH PASSAGE OF VORT...BUT WILL PROBABLY SEE
SCATTERED THUNDERSTORMS IN THE EAST UNTIL AROUND MIDNIGHT.

WATER VAPOR IMAGERY SHOWS UPSTREAM VORT DROPPING OUT OF ALBERTA INTO
SASKETCHEWAN WHICH WILL BRING ANOTHER ROUND OF SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY TO N CWA ON SATURDAY. WITH MID LEVEL
TEMPERATURES REMAINING COLD MAY SEE A FEW HAILERS AGAIN IN THE
AFTERNOON AND EVENING.

RIDGE OF HIGH PRESSURE MOVES IN FOR SUNDAY BRINGING A DRY DAY BUT
ANOTHER WAVE IN FAIRLY ACTIVE UPPER AIR PATTERN WILL BRING A RETURN
TO SCATTERED SHOWERS AND THUNDERSTORMS ON MONDAY.   QUITE A
DIFFERENCE AND ECMWF SOLUTIONS ON MID WEEK UPPER AIR PATTERN WITH
GFS BRINGING DEEP CLOSED LOW PRESSURE INTO IOWA AND ECMWF HOLDING
ENERGY BACK FARTHER WEST...BUT BOTH DO PAINT A PRETTY WET SOLUTION.
CONTINUED TO USE A BROAD BRUSH ON POPS GIVEN UNCERTAINTY OF MODELS.

&&

.AVIATION.../18Z TAF ISSUANCE/
UPPER LEVEL TROUGH/VORTICITY MAXIMA DROPPING SOUTHEAST INTO
NORTHWEST CWA THIS AFTERNOON/EVENING.  THIS SHOULD GENERATE SCT/BKN
TSRA ACROSS MAINLY WESTERN TAF SITES DURING THIS PERIOD.  LATER
START TIME IN THE KMSP AREA AS ACTIVITY DROPS SOUTHEAST. SOME HAIL
AND WND PSBL IN THE STRONGER CELLS.  THIS SHOULD GRADUALLY WANE
DURING THE EVENING AS TROUGH MOVES THROUGH AND SHOWERS DISSIPATE
AFTER HEATING/INSTABILITY DECREASES.  IF CLOUDS CLEAR WESTERN
AREAS...COULD SEE SOME LIGHT FOG OVER THE WESTERN REGION AS THE SFC
HIGH BUILDS SOUTHEAST OVER THE REGION.  OTHER THAN THAT...SOME
CUMULUS WILL REDEVELOP SATURDAY MORNING...WITH MORE SCT TSRA
DEVELOPING IN THE AFTERNOON AS THE NEXT TROUGH SWINGS THROUGH.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, May 30, 10:34 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1034 AM CDT FRI MAY 30 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
311200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1034 AM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER MOST OF THE OUTLOOK
AREA THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING...AS AN
UPPER LEVEL LOW PRESSURE TROUGH MOVES FROM NORTH DAKOTA ACROSS
MINNESOTA. SOME OF THE STRONGER STORMS COULD PRODUCE HAIL AND
GUSTY WINDS...ESPECIALLY ACROSS WEST CENTRAL INTO SOUTH CENTRAL
MINNESOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WEATHER PATTERN WILL REMAIN ACTIVE...WITH A POTENTIAL FOR
SCATTERED THUNDERSTORMS THROUGH MOST OF NEXT WEEK. THUNDERSTORMS
ARE IN THE FORECAST SATURDAY...MONDAY AND TUESDAY... AND AGAIN
NEXT THURSDAY. THE THREAT OF SEVERE WEATHER IS UNCERTAIN AT THIS
TIME...BUT THE GREATEST RISK OF STRONG THUNDERSTORMS APPEARS TO
BE ON SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

In the hours before

Special weather statement, May 30, 2:09 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
209 PM CDT FRI MAY 30 2008

MNZ075-082-083-302015-
BLUE EARTH-NICOLLET-WATONWAN-
209 PM CDT FRI MAY 30 2008

...SIGNIFICANT WEATHER ALERT FOR BLUE EARTH...NICOLLET AND WATONWAN
COUNTIES UNTIL 315 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
CLUSTERS OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM REDWOOD
FALLS TO SPRINGFIELD TO COMFREY AND WINDOM. THESE STORMS WERE MOVING
EAST AT 34 MPH.

ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...

  ST. JAMES.
  MADELIA.
  LAKE CRYSTAL.
  NICOLLET.
  COURTLAND.
  DARFUR.
  BUTTERFIELD.
  GROGAN.
  KLOSSNER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MDB
Local storm report, May 30, 2:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             SPRINGFIELD             44.24N 94.98W
05/30/2008  E0.50 INCH       BROWN              MN   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED.

&&

MCS
Special weather statement, May 30, 2:38 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT FRI MAY 30 2008

MNZ047-048-302045-
POPE-STEVENS-
238 PM CDT FRI MAY 30 2008

...SIGNIFICANT WEATHER ALERT FOR POPE AND STEVENS COUNTIES UNTIL 345
PM CDT...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF MORRIS...OR 5 MILES
SOUTHEAST OF DONNELLY. THIS STORM WAS MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM.

PEOPLE IN EASTERN STEVENS AND POPE COUNTIES...INCLUDING THE CITIES OF
MORRIS...CYRUS AND STARBUCK...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MDB
Local storm report, May 30, 2:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
256 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 SW WABASSO            44.37N 95.30W
05/30/2008  M1.00 INCH       REDWOOD            MN   PUBLIC

0200 PM     HAIL             1 S WABASSO             44.39N 95.25W
05/30/2008  M1.00 INCH       REDWOOD            MN   PUBLIC

&&

MCS
Special weather statement, May 30, 3:17 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT FRI MAY 30 2008

MNZ076-077-302115-
LE SUEUR-RICE-
317 PM CDT FRI MAY 30 2008

...SIGNIFICANT WEATHER ALERT FOR LE SUEUR AND RICE COUNTIES UNTIL 415
PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ACROSS MUCH OF LE SUEUR COUNTY.
THESE STORMS WERE MOVING EAST AT 30 MPH. ADDITIONAL THUNDERSTORMS
WILL MOVE INTO WESTERN LE SUEUR COUNTY AND MOVE EASTWARD ACROSS
AREAS THAT HAVE ALREADY HAD STORMS MOVE ACROSS.

ONE HALF INCH DIAMETER HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.

PEOPLE IN CENTRAL LE SUEUR AND RICE COUNTIES...INCLUDING THE CITIES
OF LE CENTER AND FARIBAULT...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MDB
Local storm report, May 30, 3:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             CYRUS                   45.62N 95.74W
05/30/2008  M1.00 INCH       POPE               MN   PUBLIC

0323 PM     HAIL             2 W CYRUS               45.62N 95.78W
05/30/2008  M1.00 INCH       STEVENS            MN   PUBLIC

&&

MCS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:11 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan49 min
May 29, 9:41 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Redwood, Renville16 min
May 30, 1:40 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood50 min
May 30, 1:56 PM CDTSevere Thunderstorm WarningMPXBrown49 min
May 30, 2:20 PM CDTSevere Thunderstorm WarningMPXWatonwan40 min
May 30, 2:44 PM CDTSevere Thunderstorm WarningMPXBrown31 min
May 30, 2:58 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Watonwan47 min
May 30, 3:06 PM CDTSevere Thunderstorm WarningMPXPope, Stevens54 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningMPXStevens46 min
May 30, 3:24 PM CDTTornado WarningMPXPope36 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Rice63 min
May 30, 3:36 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan54 min
May 30, 3:47 PM CDTSevere Thunderstorm WarningMPXSteele28 min
May 30, 3:51 PM CDTSevere Thunderstorm WarningMPXPope39 min
May 30, 3:58 PM CDTTornado WarningMPXPope27 min
May 30, 4:03 PM CDTSevere Thunderstorm WarningMPXRice27 min
May 30, 4:07 PM CDTSevere Thunderstorm WarningMPXBrown, Nicollet53 min
May 30, 4:23 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift52 min
May 30, 4:26 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn51 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod57 min
May 30, 4:44 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker61 min
May 30, 4:58 PM CDTSevere Thunderstorm WarningMPXNicollet62 min
May 30, 5:02 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Scott, Sibley43 min
May 30, 5:40 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Meeker, Wright50 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley45 min
May 30, 6:38 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod37 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.